# SDR IPXA2023011289830

- Difficulty date: January 5, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 25,390 hours, 15,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521800
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT FWD BULKHEAD UPPER AREA UNDER PARTITION PANEL 151DW THE CHANNEL HAS 1 CRACKREMOVED, FABRICATED, AND REPLACED CHANNEL IAW SRM 51-26-00 AND SRM 51-40-21
